# SDR RAIA0009052

- Difficulty date: September 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 14,341 hours, 12,366 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 22 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7214-STL- NUMBER ONE ATTITUDE INDICATOR SHOWING 10 DEGREES NOSE DOWN DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED NUMBER ONE AHRS COMPUTER.
